# SDR SWAA2023103003834

- Difficulty date: September 24, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP LOCATED BETWEEN BS 1016 TO BS 1040 RBL 17 AND WL 208.1 AT AFT GALLEY AREA 2023-594376<[01] REPLACED STRAP LOCATED BETWEEN BS 1016 TO BS 1040 RBL 17 AND WL 208.1 AT AFT GALLEY AREA AND FASTENER IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. IAW DWG 147A5730 REV C. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] CORRECTED STEP 1 REPLACED STRAP LOCATED BETWEEN BS 1016 TO BS 1040 RBL 17 AND WL 208.1 AT AFT GALLEY AREA AND FASTENER IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. IAW DWG 147A5730 SHEET 23 REV C. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPLACED STRAP LOCATED BETWEEN BS 1016 TO BS 1040 RBL 17 AND WL 208.1 AT AFT GALLEY AREA AND FASTENER IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. IAW DWG 147A5730 SHEET 23 REV C. SEE INDIVIDUAL SIGNOFFS BELOW.
